# SDR DALA2017033102611

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 55,276 hours, 21,636 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CREW REPORTED THEY HAD AN OVEN SMOKING, VISIBLE SMOKE WITH A PLASTIC SMELL WHEN TURNED ON. MAINTENANCE REMOVED AND REPLACED FORWARD GALLEY OVEN PER AMM 25-31. INSPECTED CONNECTOR AND WIRING, ALL OPS OK.
